Every woman reacts differently. Some bleed until they've had 2 or 3 shots, & then most find their periods stop altogether. It just takes different people more or less time to get used to the artificial hormone that convinces your body that you're pregnant, so you don't conceive.
If you stop getting your shots, that can trigger even more bleeding that can last for months for some women, so it's worth sticking it out for at least 3 shots, if you're happy with Drug in other ways.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Nov 2014 • 1 answer
Posted 10 Mar 2015 • 1 answer
Posted 16 Sep 2015 • 1 answer
Posted 30 Nov 2015 • 1 answer
I started using depo provera shot for 6 months and all throughout I bled non-stop. But suddenly two?
Posted 26 Mar 2016 • 1 answer